For Better Performance Please Use Chrome or Firefox Web Browser

Linear estimate of the number of zeros of Abelian Iintegrals for a kind of quintic Hamiltonian, Special Issue of the Bulletin of the Iranian Mathematical Society

N. Nyamoradi AND H. R. Z. Zangeneh, Linear estimate of the number of zeros of Abelian Iintegrals for a kind of quintic Hamiltonian, Special Issue of the Bulletin of the Iranian Mathematical Society, Vol. 37 No. 2 Part 1 (2011), pp 101-116.

Link To Online Resource: 

http://www.bims.iranjournals.ir

 

Journal Papers
Month/Season: 
June
Year: 
2011